MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067718
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Per sales rep email, hi can you guys call the patient and instruct her to build her wear time? she just got the unit.Ill apply when i get home today.See message below from the doctor office.Hi, i had patient message me this afternoon with the following: "hello, so dr (b)(6) ordered a bone stimulator.I finally got it 2 days ago on monday.I was instructed to wear it 24/7.Ive noticed that my ankle has been in alot more pain since wearing it.The lady did say that i shouldn't feel anything.So, im not sure what's going on.Is there anyway you can talk to dr (b)(6) and let her know to see what i should do.Should i keep wearing it, or should i stop? it's just been in so much more pain ever since i've started wearing it., please let me know! thank you." called patient who stated that she just got the unit and she used it for 24 hour and she was in pain stated that she was in more pain after using it them before using it.Patient was in pain before using the unit.Patient stop using unit called her doctor and waiting for him to call her back.Advised patient to take time test and she stated that she going to wait until she speak with her doctor.Patient will call back with update.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report additional information in h4: manufacture date, g3, h6 and h10: additional narrative this follow-up report is being submitted to relay additional and corrected information.The orthopak controller was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description
The sales rep advised that the patient's ankle has been in a lot of pain since wearing the unit.The patient was called and advised that she used the unit for 24 hours and was in more pain after using the unit.The patient was in pain before using the unit.The patient stopped using the unit and called the doctor, she's waiting for a call back.The patient was advised to take a time test.No return noted.Update 12/15/25: the patient was called and her pain level was a 10.

Brand Name
BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23982516
Report Number0002242816-2026-00160
Device Sequence Number10703901
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient EthnicityNon Hispanic